MathSciNet Relay Station
MathSciNet bibliographic data
MR1614583 (99g:60190) 60K35 (20H10 82B43)
Lalley, Steven P. Percolation on Fuchsian groups. Ann. Inst. H. Poincaré Probab. Statist. 34 (1998), no. 2, 151–177.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement